# SDR 2008UALA01051

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 40,117 hours, 11,140 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 16A EMERGENCY EXIT LIGHT BURNT OUT.  LAMP BURNT OUT.  RELAMPED EMERGENCY LIGHT, OPS CHECK GOOD.
